Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
joga

No Dryness and Over a Month in Cycle...

I've been on accutane for about a month and a week now

With this being said, my face has not dried out one bit...

I have noticed other differences including a decrease in the amount of oil, its removed blackheads on my nose, and my nose and eyes are dry at times

I was just wondering if this is normal, because I hear all this talk about how your face is supposed to dryout immensly, yet I feel I should have met with this problem being over a month in???

ALso, I am continuing to break out as well...

Share this post


Link to post
Share on other sites

Everyone is different. My first course I took 40-60mg/month for 6 months (which was the right amount for my weight of 100lbs). My face never became that dry throughout the entire course. My face did clear up beautifully but I never experienced the super dry/flaking/soreness other people describe. Talk to your dr. about it.

Share this post


Link to post
Share on other sites

my face did not dry within in a month either. I still suggest moisturizing though. Your face may not feel dry yet, but it is slowly drying up the glands deep down. Moisturizing will help keep the skin softer which will help the skin from hardening and scarring

Share this post


Link to post
Share on other sites
how much do you weigh and how many mgs are you taking per month? my guess would be a low dose.

I weigh 175, and im currently taking 80mg daily...

Share this post


Link to post
Share on other sites
Everyone is different. My first course I took 40-60mg/month for 6 months (which was the right amount for my weight of 100lbs). My face never became that dry throughout the entire course. My face did clear up beautifully but I never experienced the super dry/flaking/soreness other people describe. Talk to your dr. about it.

Hey,

Good luck on your second course. I really hope it gets rid of the oily skin for good because i understand how annoying it can be. Questions if you dont mind, Do you complete the 6 months your first time on accutane? Because you posted on what topic that you only finished 4 months of it. I took it for 6 months and am wondering that if you took it for 6 months as well, maybe my oil will start coming back soon since i am almost at the 3 month mark. Also, did you just take accutane for oily skin and large pores? Or did you have acne as well? Sorry for all the questions but i just think your situation is very similar to mine and your experience could be a great help to me. Thank you so much.

Adam

Share this post


Link to post
Share on other sites

Thanks for the info.

Im thinking I may not be suffering from dryness in the face and not too dry lips because I only suffer from mild (sometimes moderate) acne...I could be wrong though ofcourse...because I have incurred the following side effects:

-dry itchy scalp

-hair thinning/loss

-dry nose

-dry/sore eyes

-dry arms..?

-lower back pain (this occured prior to accutane though)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×